# SDR GNB2004F00001

- Difficulty date: July 28, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N402SA
- Make and model: Cessna 402C
- Aircraft serial: 402C0623
- Engine: Cont TSIO520VB
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 1081806
- Condition: Destroyed
- Location: Magneto
- Part time: 499 hours
- Component: Magneto
- Component part number: BL6006561
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE FIRST INITIAL 500 HOUR MAGNETO INSPECTION ON A FACTORY ENGINE.  MAINTENANCE  DISCOVERED AN ODD LOOKING LUBE ON BOTH MAGNETOS AND INSUFFICIENT AMOUNT IN WELL.  THE LT MAGNETO BEARING LOOKED OK, HOWEVER, THE RT MAGNETO BEARING WAS UNUSABLE AND METAL TRANSFER WAS APPARENT.  LUBRICANT TYPE, AND/OR LACK THEREOF, APPEARED TO BE THE CAUSE.  PARTS BEING SENT TO MFG FOR EVALUATION.
